I have been using a skin cream by the name of Excel G since quite a few years now.
Here are the details of that cream-
I guess its been some 5-6years now...earlier I didnot use it regurarly, but now I have to.
If I ever stop using it my skin(on my face) starts becoming red in a few days, especially after I shave.
I really hate it that way, not that its really bad, but then I dont feel like going out like that, so I revert back to using the cream. Not that its usage helps a lot, it does to some extent, but then it has become more of a compulsion to use it, than a necessity.
I want a solution now. I have to stop using it somehow, is there anything which I can apply that can keep my skin ok even without using the cream? Actually my skin becomes very dry when I dont use it and hence that redness appears. I tried using other creams such as vaseline n all but it didnt help, none could sustitute excel g. I need something to help my skin get rid of excel g. It has become so sensitive now, both to extreme heat and cold.
I really want to get over it, I have to apply it almost every night before I sleep, and I want to stop doing so now.
Please someone help me. I need some help and I need it quick. I am sick of this thing now.
Please help me.
Thanks a lot in anticipation of some responses.
I look forward to hearing from you people.
If you need any further details please let me know, I'll happily provide you with any information about my problem.
I just need a way out of it.
Hi. This cream is used for dermatoses when secondary infection is present or suspected.
Is this what you have been diagnosed with or are you looking for a more effective treatment for acne vulgaris?
If topical antibiotics are ineffective a topical retinoid such as Differin will help with the soreness and inflammation associated with acne. An oral antibiotic such as Erythromycin may also be helpful.
To prevent a rash after shaving use Elizabeth Arden 8 hour cream, it is much better than Vaseline. Also use a gentle cleanser by La Roche-Posay or Eucerin.
Well initially I was told to use it because everyone thought these were just rashes...later they had asked me to discontinue it...but i thought it was helping my case so i continued using it...and now i just cant get over it..
It was plain and simple stupidity on my part, not to have given up on it.
And yeah it it acne vulgaris only. Even if I dont get a good treatment for it i need something which can keep my skin intact even without Exel G. And that something shouldnt be medication preferably so that I can continue using it till things get back to normal.Because I donot want to switch over from dependence on one medicine to another. As i said if I stop using Exel G then my skin really dries up and other problems as i earlier stated.
BY the way does Differin contain some alcohol in any proportion? Because any use of alcoholic drugs results in inflammation due to sensitivity developed as a result of prolonged Exel G usage.
So if possible suggest some cream which would help in keeping the skin moist and if possible also help with acne, though that is not my main concern right now.
Thanks again for your time.
I really appreciate that.
hi hav same prolem....m using exel gn skin creame.
detail-clobetasol propionate $ neomycin sulphate creame..n jab m ye cream use krna band kar deti hu to chehare p chote chote dane nikal ate h..ar skin b sawali ho jati h...pls mughe koi treatment btaiye.......
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.